How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth, Doctor (MD)
Category: Dermatology
Satisfied Customers: 15341
Experience:  Consultant Pediatrician at Kanchi Kamakoti CHILDS Trust Hospital
101124971
Type Your Dermatology Question Here...
Dr.Sumanth is online now

I need to speak to a dermatologist, I have eczema - Im

Customer Question

hI - I need to speak to a dermatologist
JA: What are all your symptoms? Are you taking any medication?
Customer: I have facial eczema - Im taking non-steriod emollients
JA: Got it. When was your last visit to a dermatologist?
Customer: none to date
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: no
Submitted: 19 days ago.
Category: Dermatology
Expert:  Dr.Sumanth replied 19 days ago.
Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani. I have 16 years of experience in the field of Medicine at a tertiary care referral hospital. I am currently reviewing your question.Kind regards ***** ***** Sumanth Amperayani
Expert:  Dr.Sumanth replied 19 days ago.
May I request you to upload image please?
Expert:  Dr.Sumanth replied 19 days ago.

As you are not able to respond. I will try my level best with the minimal information available.

"Without the information requested in my first/previous response, I can only give you a general answer, but I hope this helps."

Please do remember that you can still come back to me for further clarification.

Best regards ***** ***** Sumanth Amperayani

Expert:  Dr.Sumanth replied 19 days ago.

Hello...I am sorry for your symptoms.

From your symptom analysis I feel that the possibility is eczema.

Eczema is a skin condition that makes your skin itchy and flaky. We do not know what causes it. Eczema often happens in people who have allergies. It can also run in families. Another term for eczema is atopic dermatitis.

The symptoms of eczema can include - Intense itching, redness, small bumps, skin that flakes off or forms scales.

Use unscented thick moisturizing creams and ointments to keep the skin from getting too dry. Also, try to avoid things like - Being too hot or sweating too much, being in very dry air, stress or worry, sudden temperature changes, harsh soaps or cleaning products, perfumes, wool or synthetic fabrics (like polyester).

Treatment modalities include moisturizing lotions, steroid creams, immunomodulatory drugs, antihistamines and phototherapy.

I suggest -

  1. Tablet Hydroxizine 25mg at 12am/6am/12pm/6pm (Non OTC) (as the itching is severe)

  2. Syrup Benadryl (12.5mg/5ml) 10ml at 3am/9am/3pm/9pm (OTC) (as the itching is severe)

  3. Topical emollients and lotions will help.

  4. Do not apply Calamine lotion as sometimes it may aggravate the situation please.

  5. If this not showing effect in 48 hours you can apply 1% Hydrocortisone cream twice a day for 7 days and the once daily in the morning for another 7 days and then stop it please.

I usually suggest this with excellent results.

https://www.aveeno.com/products/eczema-therapy-moisturizing-cream

I sincerely ***** ***** I have helped you today!

Is there anything else where I can be of assistance to you in this regard please. We can continue here until you are satisfied, simply use the reply box and let me know.

Kind regards ***** ***** Sumanth Amperayani

Customer: replied 19 days ago.
File attached (LG34P1Q)
Customer: replied 19 days ago.
Dear Dr Sumanth - I have sent over images
Expert:  Dr.Sumanth replied 19 days ago.

Please hold on.

Customer: replied 19 days ago.
Hello?
Expert:  Dr.Sumanth replied 19 days ago.

Thank you for the images.

This looks like eczema.

Please follow the above advice and if not better please ask your physician about oral Monteleukast 10mg once daily for 6 - 8 weeks.